# SDR AMTA200400205

- Difficulty date: February 27, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N556TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-2 FLOOR HAS SEVERAL AREAS OF CORROSION FROM STATION 1465-1180.  REPLACED FLOOR PANELS FROM STATION 1465-1330 AND 1330-1180 PER A MM 25-50-04-4 AND SRM 53-00-53-1.  (M)
